How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52050
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Accidently took 2 diltiazem cd, at the same time

Customer Question

accidently took 2 diltiazem cd
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: at the same time finasteteride tab 5mg,atorvastatin 10 mg.
JA: Anything else in your medical history you think the doctor should know?
Customer: in the morning I take1 hydrochlorthiazide 25 mg and benazepril tab 20mg
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 months ago.

thanks for this question. What dose?

Expert:  Dr Chaithanya replied 3 months ago.


I'm Dr Chaithanya attending you

Don't worry, calcium channel blockers doesn't decrease the blood pressure to below normal if taken as double dose, no considerable side effects.

Just drink more water so that it flushes out little faster, take fresh air, walk for some time, and you will be alright

Hope this helps

Please leave a positive rating at the top right corner of the page, the only way we experts are compensated for helping you

Follow up questions can be asked even after the positive rating

You can get back to me any time here,

Any bonus is welcome and appreciated

Best Regards

Dr Chaithanya

Hope this

Expert:  Dr. Phil, MD replied 3 months ago.

If your dose is 180 mg and you took 2 then you should be okay.

If you take 240 mg and took 2 then you should still probably be okay but I would be worried

If you take 360 mg and you took 2 then I am worried and you need to go to ER

I would monitor your blood pressure and pulse closely

If your pressure is less than 100/60 or heart rate less than 60 you need to go to ER

can you tell me what dose you were taking?

Related Medical Questions